# SDR A6WA2017091845275

- Difficulty date: September 12, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 32,644 hours, 31,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3505064
- Condition: Damaged
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON MAINTENANCE THE CARGO DOOR BEAM WAS FOUND DAMAGED FROM CARGO DOOR ASSIST CABLE.
